Donate Now
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Pregnancy and Parenting » PMS

 - UBBFriend: Email this page to someone!    
Author Topic: PMS
Miss S
Activist
Member # 107855

Icon 1 posted      Profile for Miss S     Send New Private Message       Edit/Delete Post 
I have a question... its my first month on bc pill and my last pill is on Monday means 3 days from now..and im having my pms symptoms but as I was told that birth control pills eliminate your pms symptoms so whats true and whats false..
Posts: 66 | From: somewhere | Registered: Jul 2013  |  IP: Logged | Report this post to a Moderator
Karybu
Scarleteen Volunteer
Member # 20094

Icon 1 posted      Profile for Karybu     Send New Private Message       Edit/Delete Post 
The pill doesn't necessarily eliminate PMS symptoms. For some people, it does, but everyone reacts to hormonal birth control differently, so it may not be that the pill gets rid of your PMS symptoms. Keep in mind though that it's your first month on the pill, so your body is still getting used to the extra hormones: give it a few months and see how things go over time and you'll have a better idea of how the pill changes your cycle.

[ 07-05-2013, 04:07 AM: Message edited by: Karybu ]

--------------------
"Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy

Posts: 5799 | From: Canada/Australia | Registered: Sep 2004  |  IP: Logged | Report this post to a Moderator
Miss S
Activist
Member # 107855

Icon 1 posted      Profile for Miss S     Send New Private Message       Edit/Delete Post 
and what about the breakthrough bleeding? I had it 2 days ago for like 3 days ..brown discharge..is it bc pill getting rid of my old blood to make room for the new one comin in 3 days?

--------------------
Miss S

Posts: 66 | From: somewhere | Registered: Jul 2013  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
Breakthrough bleeding is one side effect that some people experience on the pill.

As Karybu said, since it's your first month taking the pill, many of these things you're experiencing may just be from your body adjusting to the hormones, which usually takes a few months.

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
Miss S
Activist
Member # 107855

Icon 1 posted      Profile for Miss S     Send New Private Message       Edit/Delete Post 
okay thank you so much

--------------------
Miss S

Posts: 66 | From: somewhere | Registered: Jul 2013  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
You're welcome. [Smile]

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3